# SDR HNAA2020030400087

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 37,880 hours, 34,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

ON #1 ENG SHUTDOWN. RAMP REPORTED FIRE FROM ENGINE EXHAUST. CREW FOLLOWED QRH, FIRE EXTINGUISHED DURING QRH PROCEDURES. PULLED T-HANDLE BUT DID NOT BLOW BOTTLE. EXTENSIVE SMOKE CONTINUED AFTER FIRE DISSIPATED....FIX: R&RD #1 ENG IAW W/C 71-00-00. PERFORMED ENG RUN-UP IAW W/C 72-70-00. NO DEFECTS NOTED. OK FOR SERVICE.
